# SDR F3LA2010122000563

- Difficulty date: December 17, 2010
- Submitted: December 20, 2010
- Operation: Air carrier
- Aircraft: N945FR
- Make and model: Airbus A319-112
- Aircraft serial: 2751
- Aircraft time: 17,008 hours, 7,965 cycles
- Engine: Cfmint CFM565B5P
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367520800200
- Condition: Chafed
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK: NON ROUTINE N0399; AFT CARGO PANEL 151VG AFT EDGE IS WORN THROUGH TOP PLY.  AREA IS 10 SQ INCHES. DAMAGE IS OUT OF LIMITS. FABRICATED REPLACEMENT PANEL 151VG IAW MCG IRM 9701 REV G.
